# SDR GTIA2025050538904

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 21,664 hours, 9,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR ASSIST BOTTLE LOW PRESSURE-SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A NO LEAKS NOTED MOC 111830
